# SDR SWAA2023020995550

- Difficulty date: January 26, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 71,833 hours, 42,592 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL SUPPORT ATTACH BRACKET CRACKED AT RSS. 211.(51-001)<[01] REMOVED AND REPLACED PANEL SUPPORT ATTACH BRACKET AT LEFT WING TRAILING EDGE AT STA RSS 211 PER BOEING 737-700 SRM 51-40-02-0G-0;[02] VERIFIED REPLACEMENT
